Alert archive / Indiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 67, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 4, 2017, 4:08 PM EDT for Allen County, DeKalb County, Noble County, Indiana. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2017, 4:08 PM EDT (20:08 UTC)
- Expired
- Jun 4, 2017, 4:38 PM EDT
- In force
- 30 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Allen County, IN, DeKalb County, IN, Noble County, IN
The radar
The Northern Indiana radar (KIWX), 51 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 4:08 PM EDT | TSTM WND DMG | 2 Sse Ege, IN | SHED DESTROYED. DEBRIS WAS BLOWN INTO A FIELD. GARAGE HAD WINDOWS SHATTERED AND DOOR BUCKLED. LOCATION AND TIME ESTIMATED BY RADAR. LOCATION WAS IN NOBLE COUNTY, BUT 1 MILE PAST THE WHITLEY COUNTY LINE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.1 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1385 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
814 WUUS53 KIWX 042008 SVRIWX INC003-033-113-042100- /O.NEW.KIWX.SV.W.0067.170604T2008Z-170604T2100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Northern Indiana 408 PM EDT SUN JUN 4 2017 The National Weather Service in Northern Indiana has issued a * Severe Thunderstorm Warning for... Northern Allen County in northeastern Indiana... Southeastern Noble County in northeastern Indiana... Southern De Kalb County in northeastern Indiana... * Until 500 PM EDT * At 408 PM EDT, a severe thunderstorm was located near Huntertown, or 8 miles southwest of Garrett, moving east at 30 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Auburn, Garrett, Huntertown, Grabill, St. Joe, Leo-cedarville, Swan, Concord, Newville, Ege, Butler Center, Saint Johns, Harlan, Laotto, Spencerville In Dekalb County, Cuba, Saint Joe and Ari. This includes Interstate 69 in Indiana between mile markers 316 and 327. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4118 8530 4133 8531 4136 8481 4116 8480 TIME...MOT...LOC 2008Z 272DEG 27KT 4127 8524 HAIL...0.75IN WIND...60MPH $$ MARSILI
2 follow-up statements
682
WWUS53 KIWX 042020
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
420 PM EDT SUN JUN 4 2017
INC113-042029-
/O.CAN.KIWX.SV.W.0067.000000T0000Z-170604T2100Z/
Noble IN-
420 PM EDT SUN JUN 4 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NOBLE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4118 8519 4133 8519 4136 8481 4116 8480
TIME...MOT...LOC 2019Z 272DEG 27KT 4127 8512
$$
INC003-033-042100-
/O.CON.KIWX.SV.W.0067.000000T0000Z-170604T2100Z/
Allen IN-De Kalb IN-
420 PM EDT SUN JUN 4 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR NORTHEASTERN ALLEN AND SOUTHERN DE KALB COUNTIES...
At 419 PM EDT, a severe thunderstorm was located near Huntertown, or
near Garrett, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Garrett, Huntertown, Grabill, St. Joe, Leo-cedarville, Concord,
Newville, Butler Center, Saint Johns, Harlan, Spencerville In Dekalb
County, Cuba and Saint Joe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Wind damage with this storm may occur before any rain or lightning.
Do not wait for the sound of thunder before taking cover. SEEK
SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
&&
LAT...LON 4118 8519 4133 8519 4136 8481 4116 8480
TIME...MOT...LOC 2019Z 272DEG 27KT 4127 8512
HAIL...<.75IN
WIND...60MPH
$$
MARSILI572
WWUS53 KIWX 042038
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
438 PM EDT SUN JUN 4 2017
INC003-033-042044-
/O.CAN.KIWX.SV.W.0067.000000T0000Z-170604T2100Z/
Allen IN-De Kalb IN-
438 PM EDT SUN JUN 4 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ALLEN AND
SOUTHERN DE KALB COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled. However gusty winds to 30
to 40 mph are still possible with this thunderstorm through 500 PM
EDT.
LAT...LON 4118 8519 4133 8519 4136 8481 4116 8480
TIME...MOT...LOC 2033Z 272DEG 27KT 4127 8496
$$
MARSILIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:35 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jun 4, 2:35 PM EDT, 1 hour 33 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 235 PM EDT Sun Jun 4 2017 .SYNOPSIS... Issued at 235 PM EDT Sun Jun 4 2017 Scattered showers and storms will continue across northern Indiana and northwest Ohio through the evening. A few of these storms may produce damaging winds and heavy rain but any severe threat is expected to remain isolated. A few afternoon showers and storms are possible again tomorrow but no severe weather is anticipated. Highs tomorrow will still be around 80 but cooler and drier conditions are expected for the rest of the week. && .SHORT TERM...(This Evening through Tonight) Issued at 235 PM EDT Sun Jun 4 2017 As earlier feared, surface dewpoints struggling to climb out of the low/mid 60s, far from most raw guidance. This is likely due to deep mixing/high sun angle and limited agricultural evapotranspiration this early in the season. SPC/RAP mesoanalysis does show around 2000 J/kg SBCAPE to our SW, driven mainly by temps soaring near 90F. This has eroded weak cap in place and sporadic pulse convection is firing along old differential heating boundary. Convection is still struggling some though given lack of low level moisture. DCAPE is however climbing to around 1000 J/kg with steep low level lapse rates and RAP is insistent on better moisture pooling/instability later this afternoon. Still think an isolated strong/severe storm is possible during the late afternoon and early evening but coverage and intensity appear limited. Damaging wind gusts by far the only real threat but some brief heavy rain is also possible. Convection will continue to fester across our southern CWA through most of the evening/early overnight but expect any isolated severe threat to wind down around sunset. Entirely dry conditions not expected until early Monday morning. && .LONG TERM...(Monday through Sunday) Issued at 235 PM EDT Sun Jun 4 2017 Very little impactful weather to discuss in the long term period. Passing wave will merge with James Bay upper low and form a seasonably strong cutoff/closed low over the eastern Great Lakes through at least midweek. Trend over the past few model cycles has been a slightly more westward location of upper low, increasing the influence on our area's weather. A couple of vorticity spokes will rotate around the upper low and, combined with relatively cool temps aloft, may support a the chance for a few showers and storms. The first chance, driven mainly by residual low level moisture and diurnal heating, will arrive tomorrow. Some weak low level convergence along secondary cold front structure but overall forcing is weak and precip mainly supported by steep-ish lapse rates. Not steep enough to generate any substantial instability/strong updrafts but a few showers possible and isolated thunder can't be entirely ruled out. Best chances will be in the eastern CWA. Second chance for showers arrives Tue afternoon with loss of low level moisture being compensated for by better mid/upper level curvature. A few showers possible, mainly east of I-69, but thunder chances appear even lower and not worth adding a mention. No impact expected. Some non-zero chance for isolated sprinkles in our far E/SE Wed/Thur but upper low is pulling away by then with shortwave ridging and dry conditions expected. Next decent chance of rain not until Friday afternoon when next shortwave/cold front arrives. Cooler temps probably the main story. Predominate northerly flow and at least some cloud cover will keep highs on the cool side of climo. 850mb temps tank to around 5C in the core of the thermal trough late Tue/Wed. Expect highs around 70F during this time, slowly rebounding to upper 70s by the end of the week. Dewpoints on Tues and Wed will also likely drop back into the 40s, leading to a refreshing feel. && .AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon) Issued at 138 PM EDT Sun Jun 4 2017 Remnant outflow boundary from earlier morning convection across the southern Great Lakes has provided focal point for scattered shower/thunderstorm development early this afternoon west/southwest of KFWA where sfc temperatures have warmed into the mid/upper 80s. Expecting these scattered showers/storms to overspread Fort Wayne terminal through 22Z. Given upstream trends , moderate amount of peak diurnal instability, and broad low level confluence did opt to include short duration tempo TSRA mention at KFWA in the 19Z-21Z timeframe and will assess trends whether an extension to this timeframe is needed over next hour or two for the late afternoon and/or early evening hours. Threat of rain/thunderstorms appears a bit more questionable at KSBN and have continue to omit with this TAF issuance. Thunder chances diminish at KFWA after 00Z tonight with dry weather through remainder of this period. Winds to shift northwest late tonight/early Monday morning behind a cool front with mainly VFR conditions through the period. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...AGD SHORT TERM...AGD LONG TERM...AGD AVIATION...Marsili Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 4, 4:00 AM EDT, 12 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 400 AM EDT Sun Jun 4 2017 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-050800- St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski- Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-Miami- Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Cass MI- St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry- Paulding-Putnam-Van Wert-Allen OH- 400 AM EDT Sun Jun 4 2017 /300 AM CDT Sun Jun 4 2017/ This hazardous weather outlook is for portions of southwest Michigan...northern Indiana and northwest Ohio. .DAY ONE...Today and Tonight Scattered thunderstorms are expected, mainly this afternoon and this evening. A few of the storms may be severe, especially across northern Indiana and northwest Ohio, with damaging winds the main threat. Heavy downpours may also accompany the storms. .DAYS TWO THROUGH SEVEN...Monday through Saturday There is a chance of thunderstorms east of I69 Monday afternoon. Severe storms are not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and this evening. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx LMZ043-046-050800- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 400 AM EDT Sun Jun 4 2017 This hazardous weather outlook is for portions of The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...Today and Tonight Scattered thunderstorms are expected today. The storms could contain strong wind gusts. .DAYS TWO THROUGH SEVEN...Monday through Saturday Winds and waves are expected to be hazardous for small craft on Monday and Tuesday. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx INZ003-MIZ077-050800- La Porte-Berrien- 400 AM EDT Sun Jun 4 2017 /300 AM CDT Sun Jun 4 2017/ This hazardous weather outlook is for portions of southwest Michigan and northern Indiana. .DAY ONE...Today and Tonight Scattered showers and thunderstorms are expected today. Isolated severe storms are possible with damaging winds the main threat. .DAYS TWO THROUGH SEVEN...Monday through Saturday Dangerous swimming conditions due to high waves and rip currents are expected on Lake Michigan beaches Monday and Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx
In the hours before
Special weather statement, Jun 4, 3:33 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Northern Indiana
333 PM EDT SUN JUN 4 2017
INZ017-018-042030-
Whitley-Allen-
333 PM EDT SUN JUN 4 2017
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL ALLEN AND SOUTHERN
WHITLEY COUNTIES...
At 333 PM EDT, a strong thunderstorm was located near Columbia City,
moving east at 20 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
Locations impacted include...
Columbia City, South Whitley, Aboite, Larwill, Laud, Dunfee, Coesse,
Washington Center, Raber, Arcola, Rolling Hills, Lake Everett and
Peabody.
This includes Interstate 69 in Indiana near mile marker 303.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4098 8534 4100 8534 4100 8540 4109 8564
4118 8562 4116 8518 4097 8530
TIME...MOT...LOC 1933Z 275DEG 16KT 4114 8555
MARSILISpecial weather statement, Jun 4, 3:40 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Northern Indiana
340 PM EDT SUN JUN 4 2017
OHZ015-016-024-025-042115-
Allen-Putnam-Van Wert-Paulding-
340 PM EDT SUN JUN 4 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN PUTNAM...
SOUTHERN PAULDING...VAN WERT AND ALLEN COUNTIES...
At 338 PM EDT, radar indicated the leading edge of an area of
scattered thunderstorms located along a line extending from near
Payne to 7 miles west of Ohio City to near Monroe. Movement was east
at 20 mph.
Additional thunderstorms are expected to develop through the late
afternoon hours.
Winds in excess of 40 mph and pea size hail are possible with these
storms through late afternoon. Localized heavy rainfall is also
possible for locations that experience multiple thunderstorms late
this afternoon.
Locations likely impacted include...
Lima, Van Wert, Delphos, Ottawa, Bluffton, Spencerville, Columbus
Grove, Elida, Kalida, Payne, Pandora, Convoy, Ottoville, Ohio City,
Spencerville In Allen County, Middlebury, Middle Point, Cairo, Fort
Jennings and Harrod.
This includes Interstate 75 between mile markers 119 and 141.
Seek shelter until these storms pass.
LAT...LON 4064 8411 4066 8411 4066 8422 4069 8422
4068 8446 4073 8446 4073 8480 4108 8480
4100 8388 4065 8388
TIME...MOT...LOC 1938Z 281DEG 19KT 4106 8476 4081 8474 4070 8488
MARSILISpecial weather statement, Jun 4, 3:45 PM EDT, 23 minutes before
Special Weather Statement National Weather Service Northern Indiana 345 PM EDT SUN JUN 4 2017 INZ014-016-042015- Kosciusko-Marshall- 345 PM EDT SUN JUN 4 2017 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL KOSCIUSKO AND SOUTHEASTERN MARSHALL COUNTIES... At 343 PM EDT, a strong thunderstorm was located near Mentone, or 8 miles west of Warsaw, moving east at 20 mph. Winds in excess of 40 mph are possible with this storm. Another thunderstorm was located near Inwood and will be capable of producing wind gusts to 40 mph as it tracks across eastern Marshall county. Locations impacted include... Warsaw, Winona Lake, Bourbon, Argos, Pierceton, Tippecanoe, Etna Green, Little Chapman Lake, Monoquet, Hoffman Lake, Inwood, Atwood, Palestine, Big Chapman Lake, Old Tip Town and Wooster. Seek shelter until these storms pass. LAT...LON 4124 8629 4136 8624 4128 8569 4112 8573 TIME...MOT...LOC 1943Z 281DEG 19KT 4125 8600 MARSILI
Special weather statement, Jun 4, 3:47 PM EDT, 21 minutes before
Special Weather Statement National Weather Service Northern Indiana 347 PM EDT SUN JUN 4 2017 INZ024-025-042015- Wabash-Huntington- 347 PM EDT SUN JUN 4 2017 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WABASH AND NORTHWESTERN HUNTINGTON COUNTIES... At 346 PM EDT, a strong thunderstorm was located just northwest of Wabash, moving east at 30 mph. Winds in excess of 40 mph and half inch hail are possible with this storm. Locations impacted include... Wabash, Andrews, Lagro, Bippus, Speicherville and Urbana. Seek shelter until this storm passes. LAT...LON 4082 8591 4090 8591 4097 8559 4082 8552 TIME...MOT...LOC 1946Z 262DEG 27KT 4087 8584 MARSILI
Special weather statement, Jun 4, 3:55 PM EDT, 13 minutes before
Special Weather Statement National Weather Service Northern Indiana 355 PM EDT SUN JUN 4 2017 INZ008-009-017-018-042045- Noble-Whitley-Allen-De Kalb- 355 PM EDT SUN JUN 4 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ALLEN...SOUTHEASTERN NOBLE...NORTHEASTERN WHITLEY AND SOUTHWESTERN DE KALB COUNTIES... At 354 PM EDT, a strong thunderstorm was located near Churubusco, or 7 miles northeast of Tri-lakes, moving east at 30 mph. Winds in excess of 40 mph and half inch hail are possible with this storm. Locations impacted include... Garrett, Huntertown, Churubusco, Grabill, St. Joe, Leo-cedarville, Swan, Concord, Ege, Butler Center, Green Center, Saint Johns, Merriam, Blue Lake, Harlan, Laotto, Spencerville In Dekalb County, Cuba and Ari. This includes the following highways... Interstate 469 between mile markers 29 and 30. Interstate 69 in Indiana between mile markers 315 and 326. Seek shelter until this storm passes. LAT...LON 4114 8492 4122 8548 4135 8546 4133 8491 TIME...MOT...LOC 1954Z 276DEG 27KT 4130 8539 MARSILI
Local storm report, Jun 4, 4:08 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
408 PM EDT SUN JUN 4 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 1 ESE WINONA LAKE 41.21N 85.79W
06/04/2017 KOSCIUSKO IN NWS EMPLOYEE
TREE LIMB DOWN.
&&
CRThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 1:50 PM EDT | Special Weather Statement | IWX | Wabash | 55 min |
| Jun 4, 2:17 PM EDT | Special Weather Statement | IWX | Wabash | 28 min |
| Jun 4, 2:23 PM EDT | Special Weather Statement | IWX | Marshall | 37 min |
| Jun 4, 2:44 PM EDT | Special Weather Statement | IWX | Huntington | 46 min |
| Jun 4, 2:48 PM EDT | Special Weather Statement | IWX | Kosciusko | 27 min |
| Jun 4, 2:58 PM EDT | Special Weather Statement | IWX | Allen | 32 min |
| Jun 4, 3:12 PM EDT | Special Weather Statement | IWX | Adams, Allen, Wells | 48 min |
| Jun 4, 3:18 PM EDT | Special Weather Statement | IWX | Kosciusko | 27 min |
| Jun 4, 3:33 PM EDT | Special Weather Statement | IWX | Whitley | 57 min |
| Jun 4, 3:45 PM EDT | Special Weather Statement | IWX | Kosciusko | 30 min |
| Jun 4, 3:47 PM EDT | Special Weather Statement | IWX | Wabash | 28 min |
| Jun 4, 3:55 PM EDT | Special Weather Statement | IWX | Allen | 50 min |
| Jun 4, 3:57 PM EDT | Beach Hazards Statement | IWX | 55 hr | |
| Jun 4, 3:57 PM EDT | Small Craft Advisory | IWX | 55 hr | |
| Jun 4, 4:26 PM EDT | Special Weather Statement | IWX | LaPorte | 49 min |
| Jun 4, 4:52 PM EDT | Special Weather Statement | IWX | DeKalb | 23 min |
| Jun 4, 5:02 PM EDT | Special Weather Statement | IWX | Huntington | 43 min |
| Jun 4, 5:33 PM EDT | Special Weather Statement | IWX | Kosciusko | 42 min |
| Jun 4, 5:42 PM EDT | Special Weather Statement | IWX | Huntington, Wells | 33 min |
| Jun 4, 5:44 PM EDT | Severe Thunderstorm Warning | IWX | Kosciusko, Marshall | 36 min |
| Jun 4, 6:30 PM EDT | Special Weather Statement | IWX | Whitley | 45 min |
| Jun 4, 6:33 PM EDT | Special Weather Statement | IWX | Adams | 42 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.